# SDR FDEA200906272348

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-LOWER FASTENER HOLE AT 5:00 POS ON LONGERON APPROX .1250 INCH UPON CRACK AREA REMOVAL FROM NLG TRUNNION FITTING.  NOSE LANDING GEAR TRUNNION FITTING LT LOWER LONGERON FABRICATED IAW DWG ACA3796 REVISION A. LONGERON REMOVED AND REPLACED IAW SRM 51-31-01, VOLUME II.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
